It is currently Wed Aug 16, 2017 11:57 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Mar 19, 2014 8:02 pm 
Offline
New Poster
New Poster

Joined: Wed Mar 19, 2014 7:46 pm
Posts: 2
Came off 2mg a day for the last 5 years. First week was bad but nothing compared to my doc withdrawals. Second week I actually went out for my gf birthday and felt 100% well up until week three. Now week three I feel horrible, no sleep rls, flu like feelings. So feeling better the second week messed me up now bc I thought hey I beat it but nope. I caved and used .5mg 23 days in. I regret it but I can't change it. But will this start me back to week 1 or should it not affect me. I did t take any the next two days but worried I just went through 3 weeks only to have to start over. Just looking for some insight thAnk you


Top
 Profile  
 
PostPosted: Wed Mar 19, 2014 8:46 pm 
Offline
Site Admin
Site Admin

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 69
your first week was spent waiting for your blood level to drop below the ceiling threshold, and for 'real' withdrawal to start. That one use wasn't a huge deal-- but realize that because of the long half-life of buprenorphine, one time using does more than briefly stimulate your mu receptors---- the drug stays around for a few days, stimulating mu receptors. It doesn't set you back to day 1, but it does set you back a small amount.

In almost all cases, withdrawal from any opioid takes about 8 weeks-- including buprenorphine. If you stop cold turkey, it takes a week for buprenorphine levels to drop, to start a 'cold turkey' process-- which is why buprenorphine withdrawal is a week or two longer than typical opioid withdrawal (i.e. it takes longer to really get started).

If you avoid using completely, you should be done with WD by May 19. You may still feel tired... but at some point the fatigue is because you aren't getting your ass moving--- not because of WD. So when you get to 6-8 weeks, get moving---- exercise, stay out of bed, etc-- and you will start to feel much better.


Top
 Profile  
 
PostPosted: Thu Mar 20, 2014 6:52 am 
Offline
New Poster
New Poster

Joined: Wed Mar 19, 2014 7:46 pm
Posts: 2
Thank you. That's the news I figured and didn't wanna here. I got through three weeks to only take a half a mg. I haven't taking anything since and other than that one time it's been complete cold turkey just vitamins working out, staying busy. My mind feels somewhat fine, just not sleeping and my legs hurting are my only w/d that I've been feeling outside a cold sweat the first week. I really hope I didn't just loose most of what I allready did. I never realized it took so long to get off subs. Also are your saying 8 weeks physical. I hope not my work is physical. What can help with my legs hurting all the time? ( I tried the basic Motrin , Advil , etc and it did nothing). Thanks again sorry I was all over the place


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group